# SDR ASOA20121209166

- Difficulty date: December 9, 2012
- Submitted: December 9, 2012
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 009
- Aircraft time: 30,909 hours, 29,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGN INOPERATIVE.  R & R EMERGENCY LIGHT INVERTER. OPS CHECKED GOOD. ACFT RELEASED AND RETURNED TO SERVICE.
